MathSciNet Relay Station
MathSciNet bibliographic data
MR1613455 49J52 (34A60 49J24)
Clarke, F. H.; Ledyaev, Yu. S.; Stern, R. J. Complements, approximations, smoothings and invariance properties. J. Convex Anal. 4 (1997), no. 2, 189–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement